# SDR SWAA2022111462916

- Difficulty date: October 21, 2022
- Submitted: November 14, 2022
- Operation: Air carrier
- Aircraft: N7854B
- Make and model: Boeing 737-71B
- Aircraft serial: 29372
- Aircraft time: 45,663 hours, 30,470 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Chafed
- Location: Bs 400
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CHAFING DAMAGE ON INNER FUSELAGE SKIN AT FWD CARGO BAY BS400+13 RBL3. MARKED. / [01] VERIFIED SRM 53-00-01-1A-5 ALLOWABLE DAMAGE 5 IS APPLICABLE FOR THIS EVALUATION.;[02] REMOVED DAMAGE BETWEEN STA 402 - 407; RLB 2 - RBL 4 IAW SRM 53-00-01-1A-5;[03] VERIFIED CORRECTIVE ACTIONS #1 AND #2;[04] COMPLETED STEP 1.;[05] CHECK ALLOWABLE DAMAGE; ORIGINAL THICKNESS 0.063 IAW SRM 53-30-01-01-1 FIG. 2 SHEET 1; MATERIAL MATRIAL REMOVED 0.010' MATERIAL REMANNIENG 0.053 AREA FOUND OUT OF LIMITS IAW SRM 53-00-01-1A-5 PARA. 4; CUT OUT DAMAGE L-4.900' W- 1.230' IAW SRM 51-10-02;[06] VERIFIED ACTION #5;[07] PARTIAL UPDATE TO STEPS 2;3;4.;[08] REMOVED FASTENERS FROM REPAIR AREA IAW SRM 51-40-02.;[09] PREFORM A (HFEC) TO VERIFY CRACK FREE CONDITION. AT OPEN HOLES; COUNTER SINKS; CUT EDGE.;[10] HFEC INSPECTED OPEN HOLES AND COUNTERSINKS IN THE REPAIR AREA AND THE TRIMMED EDGE OF THE DAMAGE CUTOUT PER 737NDT PART 6 51-00-00 PROCEDURES 16 AND 23 AND 53-30-00 PROCEDURE 3. NO CRACKS FOUND. TOOL N500 IS000681 DUE 02/2023.;[11] COMPLETED STEP 3.;[12] VERIFIED COMPLETE STEP 3.;[13] COMPLETE STEP 4.;[14] COMPLETED STEP 2.;[15] COMPLETED STEP 2 AND 4.;[16] ALL WORK COMPLETE;[17] RII VERIFIED CORRECTIVE ACTION 16;[18] VERIFIED MEASUREMENT TABLE
